African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Review

A focus on the Riemann's hypothesis

Jean-Max CORANSON-BEAUDU
  • Jean-Max CORANSON-BEAUDU
  • Le Lamentin, Martinique, F.W.I, France.
  • Google Scholar


  •  Received: 16 January 2020
  •  Accepted: 26 August 2020
  •  Published: 30 November 2020

References

Andreas S (1987). Reimann's second proof of the analytic continuation of the Riemann zeta function, Holden-day Inc.

 

Charles-Jean de La VP ((1916), On the zeros of the Riemann's zeta fucntion, Comptes rendus de l'Académie des Sciences Paris 163:418-421.

 

Edwards HM (1974). Reimann's Zeta Function, Academic Press, New York, London.

 

Hadamard J (1896). Sur la distribution des zeros de la fonction Zetaet ses conséquences arithmétiques. Bulletin de la Societé mathematique de France 24:199-220
Crossref

 

Havil J (2003). Gamma: Exploring Euler's Constant. Princeton, NJ: Princeton University Press pp. 85-86,

 

Lachaud G (2001). L'hypothèse de Riemann. La Recherche-Paris pp. 24-30.

 

Patterson SJ (1995). An introduction to the theory of the Riemann zeta function. No. 14. Cambridge University Press.

 

Schwartz L (1966). Theorie des distributions (Vol. 2), Paris, Hermann.

 

Vento S (2003). Factorisation des Fonctions holomorphes, Espace de Hardy. Travaux d'Etudes et de Recherches.